# SDR DALA1161106301

- Difficulty date: October 29, 2011
- Submitted: November 1, 2011
- Operation: Air carrier
- Aircraft: N661US
- Make and model: Boeing 747451
- Aircraft serial: 23719
- Aircraft time: 93,412 hours, 12,399 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Panel
- Condition: Damaged
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGE FOUND ON PANEL 331CL LT LEADING EDGE HORIZONTAL STABILIZER STA 339.  CORRECTED STA DTW 29OCT11 ATA 5513.  REPAIRED LEADING EDGE LT HORIZONTAL STABILIZER SKIN PER SRM 55-10-01.  OK FOR SERVICE.
